# SDR UPS99530716

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: S113N1081
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C57-651-02-11) RT MLG TRUNNION BRG BORE HAS CORRODED AT REAR SPAR     REMOVED AND REPLACED FWD TRUNNION BEARING MM 57-54-05 PARA 2 PG 401
